# SDR SWAA2021033158115

- Difficulty date: March 8, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON INTERNAL HORIZONTAL PRESSURE DECK WEB STA 665 TO LBL 32 PASSENGER CABIN FLOOR STRUCTURE.  REPAIRED PRESSURE DECK WEB BETWEEN BS 663.75 AND BS675; AND BETWEEN LBL 30 AND LBL 60 IAW; IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIGURE 203 MATERIAL USED P/N:BAC1505-10052 P.O #2021 119965.
